# SDR CA960404015

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Tube
- Part number: 23034755
- Condition: Worn
- Location: Anti-Ice
- Part time: 2,359 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE PARTIALLY WORN DUE TO CONTACT WITH HEATER HOSE. TUBE REPLACED, HEATER HOSE RELOCATED.
